MAUDE Adverse Event Report: TELEFLEX MEDICAL AF W/AS 550 X 1-14ML/HR CPNB; PUMP, INFUSION, ELASTOMERIC

TELEFLEX MEDICAL AF W/AS 550 X 1-14ML/HR CPNB; PUMP, INFUSION, ELASTOMERIC
Model Number IPN924713
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Lethargy (2560)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while in use on a patient, "the autofuser was set to 8ml per hour and the autofuser emptied completely in 24 hours.The patient had a wound vac on".No patient harm or injury.The patient status is reported as "fine".Additional information received stated that the "patient was somnolent after 24 hours of infusion (500ml ropivacaine infused from autofuser in that time period).20% lipids were administered (350ml) and patient's mental status returned to baseline.".
 
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed based upon a potential lot number from sales history data and no relevant findings were identified.The potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action required at this time.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
AF W/AS 550 X 1-14ML/HR CPNB
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17342613
Report Number3004365956-2023-00047
Device Sequence Number6894079
Product Code MEB
UDI-Device Identifier14026704743541
UDI-Public14026704743541
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K090300
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN924713
Device Catalogue NumberMVBXL-CPNB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown